Venlafaxine-induced acute dystonia: a case report
Ipek Sonmez, Ferdi Kosger
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2015;28:374-377
PDF
Article No: 10   Article Type :  Case Report
Although mechanisms underlying neuroleptic-induced extrapyramidal symptoms have been well researched, extrapyramidal symptoms associated with antidepressants are understudied. Research conducted to date is more concerned with selective serotonin reuptake inhibitors. Recognized risk factors for extrapyramidal symptoms associated with antidepressants are advancing age, female sex, and pharmacokinetic interaction of concurrently used drugs with CYP2D6 inhibition effect. This case is presented to emphasize that the occurrence of extrapyramidal symptoms, which are clinically important side effects requiring intervention, may be related with venlafaxine, a serotonin noradrenaline reuptake inhibitor.
Keywords : Dystonia, extrapyramidal syndrome, venlafaxine
Venlafaksin kullanımına bağlı akut distoni: Olgu sunumu
PDF
Makale No: 10   Makale Türü :  Olgu Sunumu
Antipsikotiklere bağlı ekstrapiramidal sendromlar iyi araştırılmış olmasına rağmen, antidepresanlara bağlı ekstrapiramidal sendromlar yeterince incelenmemiştir. Bugüne kadar yapılan araştırmalar daha çok Seçici Serotonin Gerialım İnhibitörleri ile ilgilidir. Antidepresan kullanımına bağlı ekstrapiramidal sendrom gelişimi için tanımlanmış risk faktörleri ileri yaş, kadın cinsiyet ve eş zamanlı kullanılan ilaçların CYP2D6 inhibisyonu etkileşimidir. Bu olgu klinik olarak son derece önemli ve müdahale gerektiren bir yan etki olan ekstrapiramidal sendromun, venlafaksin gibi bir Serotonin Noradrenalin Gerialım İnhibitörüne bağlı olarak da gelişebileceğini vurgulamak amacıyla sunulmuştur.
Anahtar kelimeler : Distoni, ekstrapiramidal sendrom, venlafaksin
Dusunen Adam The Journal of Psychiatry and Neurological Sciences
Bakırköy Prof. Dr. Mazhar Osman Ruh Sağlığı ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi
Publisher
Yerküre Tanıtım ve Yayıncılık Hizmetleri A.Ş.